JournalsifbVol. 20, No. 4pp. 533–550

Asymptotic stability of local Helfrich minimizers

  • Daniel Lengeler

    Universität Regensburg, Germany
Asymptotic stability of local Helfrich minimizers cover
Download PDF

A subscription is required to access this article.

Abstract

We show that local minimizers of the Canham–Helfrich energy are asymptotically stable with respect to a model for relaxational fluid vesicle dynamics that we already studied in previous papers ([13, 14]). The proof is based on a Łojasiewicz–Simon inequality.

Cite this article

Daniel Lengeler, Asymptotic stability of local Helfrich minimizers. Interfaces Free Bound. 20 (2018), no. 4, pp. 533–550

DOI 10.4171/IFB/411